# SDR MWEA020545

- Difficulty date: September 12, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 77,006 hours, 90,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 953023915
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SKIN HAS 4 POSSIBLE CRACKS AT STATION 76.6, 18 INCHES LEFT OF CENTER AREA NEEDS TO BE STRIPPED AND VERIFIED.  VERIFIED CRACKS LOCATED AND DRILLED PILOT HOLES AND FABRICATED DOUBLER.
